# SDR AALA201707209037

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug MD 83
- Aircraft serial: 49348
- Aircraft time: 91,502 hours, 42,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FWD ACFT JUMPSEAT FLASHLIGHT IS INOP.  REMOVED AND REPLACED FLASHLIGHT PER AMM 25-60-00.  OPERATIONAL CHECK GOOD.
